# SDR UALA2011090704835

- Difficulty date: September 6, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 140N265150
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR, HINGE ARM ASSY PIVOT SURFACE CORRODED.  REPLACED HINGE, P/N 140N26 51-50 AND TRANSFERRED HARDWARE FROM OLD HINGE TO NEW HINGE PER SM-50-52-11-07-JD, HINGE ARM ASSY INSTALLED ON TIMCO OPS 6013.
